MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number H74939294601510
Medical Device Problem Codes Fracture (1260); Deformation Due to Compressive Stress (2889); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent partial deployment and break occurred requiring additional intervention.The approximately 20-30% stenosed target lesion was located in a non-tortuous and mildly calcified vessel via contralateral approach.A 6x150,130cm eluvia was selected for use.During the procedure, the stent was successfully advanced over a.014 wire and 80-90% of the stent was deployed inside a previously placed 6x150 eluvia stent.During the end of deployment, the physician pined and pulled the blue plunger and the last part of the stent remained inside the eluvia deployment shaft.The handle was then split in two and the physician tried to pin the gold wire of the device and pull the silver part, and it would still not deploy.The physician then pulled the stent back into the sheath, which ended up stretching approximately 50-100mm of the eluvia stent.The stent broke and most of the stent was inside the sheath.The remaining 120mm of the stent was deployed inside the patient.A rubicon was placed, and the wire was able to be exchanged for a.035 wire.The sheath was then removed, and a new sheath was placed.A 6x200 charger balloon was used to predilate the entire superficial femoral artery (sfa).Another 6x150 eluvia was placed and deployed appropriately.There were no patient complications as a result of this event.

Brand Name
ELUVIA?
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23582819
Report Number2124215-2025-81909
Device Sequence Number18552058
Product Code NIU
UDI-Device Identifier08714729876625
UDI-Public(01)08714729876625
Combination Product (Y/N)Y
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939294601510
Device Catalogue NumberH74939294601510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Initial Report FDA Received Date11/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown